# SDR P5CA2015121400205

- Difficulty date: December 10, 2015
- Submitted: December 14, 2015
- Operation: Air carrier
- Aircraft: N647GT
- Make and model: Boeing 767306
- Aircraft serial: 27611
- Aircraft time: 77,295 hours, 18,898 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 434-654
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORMED REPAIR OF MULTIPLE EXTERNAL SKIN DAMAGES ON FUSELAGE SECTION 43 AND 46, BS 434 TO 654+44 B/T S-39L AND S-39R, BS 1197+110 TO 1480 B/T S-26R AND S-36R AND AT S-31L, REF NRC M0023-M0026, M0033, M0035 AND M0036.  REPAIR PERFORMED IAW REA MF01084R0094, REV NEW,  REA MF01084R0094, REV. A,
